RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1963, Volume 18, Issue 5(113), Pages 41–54 (Mi umn6405)  

This article is cited in 2 scientific papers (total in 3 papers)

Some remarks on the spectral properties of ergodic dynamical systems

Ya. G. Sinai


Full text: PDF file (1364 kB)

English version:
Russian Mathematical Surveys, 1963, 18:5, 37–50

Bibliographic databases:

MSC: 37A30, 37A50, 60G10, 60G15, 37A35, 28D20
Received: 15.01.1963

Citation: Ya. G. Sinai, “Some remarks on the spectral properties of ergodic dynamical systems”, Uspekhi Mat. Nauk, 18:5(113) (1963), 41–54; Russian Math. Surveys, 18:5 (1963), 37–50

Citation in format AMSBIB
\Bibitem{Sin63}
\by Ya.~G.~Sinai
\paper Some remarks on the spectral properties of ergodic dynamical systems
\jour Uspekhi Mat. Nauk
\yr 1963
\vol 18
\issue 5(113)
\pages 41--54
\mathnet{http://mi.mathnet.ru/umn6405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=170077}
\zmath{https://zbmath.org/?q=an:0161.34302}
\transl
\jour Russian Math. Surveys
\yr 1963
\vol 18
\issue 5
\pages 37--50
\crossref{https://doi.org/10.1070/RM1963v018n05ABEH004131}


Linking options:
  • http://mi.mathnet.ru/eng/umn6405
  • http://mi.mathnet.ru/eng/umn/v18/i5/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Katok, A. M. Stepin, “Approximations in ergodic theory”, Russian Math. Surveys, 22:5 (1967), 77–102  mathnet  crossref  mathscinet  zmath
    2. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. Kulaga-Przymus J. Parreau F., “Disjointness Properties for Cartesian Products of Weakly Mixing Systems”, Colloq. Math., 128:2 (2012), 153–177  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:424
    Full text:160
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019